| Model Number |
CS 3810-03 |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
05/23/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Ulrich medical gmbh (manufacturer) is submitting this report for both ulrich medical gmbh and ulrich medical usa (importer).Exemption # e2014011.Report is being submitted past 30 day deadline based on retrospective review conducted 6/27/2019.
Event or Problem Description
A piece of the cross connector broke when the surgeon was trying to place it over the rod in situ.